# SDR DL72E954676

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Nlg W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ATTACH POINTS FOR NLG TRUNNION AT MATING SURFACE FOR CAPS AND SURFACE WHERE BEARINGS SET.  REPAIRED PER MM 53-40-0.
